Hey Guys I'm new to the forum and looking some informed advice, my hair has been thinning for years now, I would say prob about 10 years or so, very gradual .. I turned 40 last month at the moment my hairline is receding on both sides but I can style my hair in such a way that its not really noticeable .. I am also slightly thinning around the crown, again If I style my hair it can be easily covered. My plan is to start a course of meds to see what results I get before planning a procedure if needed. I have read all the pros and cons of all meds online and I guess its like any drug the side effects depend on the individual. My main concern like any guy I suppose is the sexual dysfunction side effects that have been reported, my question is, has anyone experienced these side effect and stopped the meds and everything has returned to normal? Im concerned about permenant damage which would completely put me off trying these. any help appreciated
Welcome to our Hair Restoration Social Community and enhanced discussion forum. Feel free to customize your profile by sharing your story, creating blogs, sharing your treatment regimen, presenting your hair restoration photos, and uploading videos. You can also join groups and interact with other members via public chat and instant message those you add to your friends.
Feel free to ask questions and interact with our members on our new and improved hair loss discussion forum.
If there's anything I can do to help or make things easier for you, don't hesitate to send me a private message or post on my wall.
All the Best,
David (TakingThePlunge) – Forum Co-Moderator and Editorial Assistant of the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the new Hair Restoration Social Network and Discussion Forum